# SDR ASAA0280705

- Difficulty date: December 30, 2002
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 593607018
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, AFT CARGO BAY THRESHOLD CORRODED ON UNDERSIDE AT FS 1155.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 53-01.  (M)
